# SDR SWAA030241

- Difficulty date: January 30, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 59,068 hours, 58,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 727A +17, WL 208 AND RBL 44.  REPAIRED FLOORBEAM PER BFG ER.
